# SDR DALA2025121009001

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 18,191 hours, 2,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND BY 4L LAV SEAT TRACK SECTION YC1.   REPLACED SEAT TRACK PER A330 SRM 51-42-11. (1344625)
